Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How long should i continue with my medication for anemia ?

i am suffering from anemia and using livogen ,folic acid tablets and noe my blood levels came to 13 .so next what i need to do and how many days i need to use this tablets.
Asked On : Tue, 16 Aug 2011
Answers:  2 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
anaemia is corrected with iron , folic acid or vitamin b12 depending on the severity and type of anaemia.
you will have to take a course for atleast 3 months till your body stores are replenished even after your hemoglobin levels return to normal.
i hope i have answered your query.
take care
Answered: Tue, 16 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Now that your blood hemoglobin levels have come back to 13, now you need to replenish your iron stores in the body . You need to continue the therapy for at least two months more with a good protein in the diet.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor